346-Algorithms for zeros of two accretive operators for solving convex minimization problems and its application to image restoration problems

Algorithms for zeros of two accretive operators for solving convex minimization problems and its application to image restoration problems

ประเภทบทความ:  วารสาร    
ชื่อวารสารที่ตีพิมพ์:  Journal of Computational and Applied Mathematics รายละเอียดการตีพิมพ์:  Journal of Computational and Applied Mathematics Volume 354, July 2019, Pages 471-495
ISBN:  03770427 -
วันที่ตีพิมพ์:  31 กรกฎาคม 2019 รายละเอียดวันที่ตีพิมพ์ July 2019
ระดับผลงาน: 
ลิงค์ที่เผยแพร่ผลงาน:   
ผลผลิตจากโครงการวิจัย:  -
เจ้าของผลงาน
ลำดับที่ชื่อนักวิจัยหน้าที่/บทบาทสัดส่วนหน่วยงาน
1Duangkamon KitkuanFirst author บุคคลภายนอก
2รศ.ดร.วิยดา คำเอมCorresponding author สาขาวิชาสถิติประยุกต์
3Phatiphat Thountnong Co-author บุคคลภายนอก
4รศ.ดร.ภูมิ คำเอมCo-author บุคคลภายนอก
5Anantachai PadcharoenCo-author บุคคลภายนอก

2020 - คณะวิทยาศาสตร์และเทคโนโลยี มทร.ธัญบุรี
Last Update Version 0.1.2 (12 August 2020) https://www.counters-free.net/